| Model Number |
72404310 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited pump issues.A surgical procedure was performed during which the pump was replaced with a new ms pump.No additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72404013.Serial number: n/a.Batch/lot number: 1100748891.Model/catalog description: cxr 16cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1100786671.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.